Risk sensitive identification of linear stochastic systems

Gerencsér, László and Michaletzky, György and Várgó, Zs (2005) Risk sensitive identification of linear stochastic systems. MATHEMATICS OF CONTROL SIGNALS AND SYSTEMS, 17 (2). pp. 77-100.

Full text not available from this repository.
Item Type: Article
Subjects: Q Science > QA Mathematics and Computer Science > QA75 Electronic computers. Computer science / számítástechnika, számítógéptudomány
Depositing User: Eszter Nagy
Date Deposited: 11 Dec 2012 15:17
Last Modified: 11 Dec 2012 15:17
URI: http://eprints.sztaki.hu/id/eprint/3794

Update Item Update Item